# SDR CA110616005

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: D2887715A
- Condition: Cracked
- Location: Lt Engine
- Part time: 15,875 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN ON NR 2 ENGINE DUE TO CRACKED OIL COOLER. THE CRACK HAD DEVELOPED ALONG A REPAIRED WELD, THIS CAUSED LOSS OF ENGINE OIL, ENGINE SHUTDOWN AND ACFT DIVERSION TO THE NEAREST AIRPORT.  PART HAS BEEN REPAIRED. THE LENGTH OF THE CRACK IS 71MM.  THE OIL COOLER WAS INSTALLED IN O/H CONDITION.
